MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 37MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE REFLEX-HYBRID 2 LEVEL ACP SIZE 37MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48651237
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during medical procedure surgeon used a two level plate, after location used a xray two verify position of screws and decide to remove them due to they are too short using the same screwdriver used to introduce them.The first screw from inferior side was unable to extract as well as one screw in superior side, the other 2 screws were removed without issues.The surgeon decide to use two new larger screws in order to fix the plate to the bone.
 
Additional Manufacturer Narrative
Device history review, complaint history review, risk assessment manufacturing records for this product were reviewed and no anomalies were found.Possible root causes include: excessive axial/torsional force applied during screw insertion.Locking ring deformed/damaged.Draw rod tip fractured/remains in screw head.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 2 LEVEL ACP SIZE 37MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6282714
Report Number0009617544-2017-00036
Device Sequence Number1502487
Product Code KWQ
UDI-Device Identifier04546540534835
UDI-Public(01)04546540534835
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K04026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48651237
Device Lot Number151253
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2017
Supplement Report FDA Received Date04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1